Linearization of Impulsive Differential Equations with Ordinary Dichotomy
Yongfei Gao,
Xiaoqing Yuan,
Yonghui Xia and
P. J. Y. Wong
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
This paper presents a linearization theorem for the impulsive differential equations when the linear system has ordinary dichotomy. We prove that when the linear impulsive system has ordinary dichotomy, the nonlinear system , , , , is topologically conjugated to , , , , where , , represents the jump of the solution at . Finally, two examples are given to show the feasibility of our results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/632109.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/632109.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:632109
DOI: 10.1155/2014/632109
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().